MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 9 5MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 9 5MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-20-905
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Compass cases (b)(4) report: patient had a left tka done on (b)(6) 2021.The surgeon told me he tested the patient for infection and it came back positive.He wanted to remove the poly and do a washout.He removed the poly with no problem, washed out the joint, and placed a new insert into the patient and closed.Doi: (b)(6) 2021; dor: (b)(6) 2021; left knee.

Brand Name
ATTUNE CR FB INSRT SZ 9 5MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12438284
Report Number1818910-2021-19576
Device Sequence Number3612866
Product Code JWH
UDI-Device Identifier10603295046127
UDI-Public10603295046127
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1516-20-905
Device Catalogue Number151620905
Device Lot NumberJ94Y87
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/17/2021
Supplement Date Received by Manufacturer09/16/2021
Initial Report FDA Received Date09/08/2021
Supplement Report FDA Received Date09/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FB INSRT SZ 9 5MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR